Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Losing weight after paxil

Posted by Christine on February 23, 1999, at 17:02:58

In reply to Re: Losing weight after paxil, posted by Ann on February 5, 1999, at 12:27:13

>I gained 30 pounds on Paxil. I stopped taking Paxil about 3 weeks ago and haven't lost anything yet. I'm having a hard time watching my diet at this point. I did notice while I was on Luvox then Paxil that although I did gain weight I also gained some muscle. I was able to increase my weight lifting even though I already lifted as much as the average man my age, and I am a woman. My goal at this time is to try to maintain strength but increase my running.
If anyone knows how to get rid of this weight I sure hope they post it!




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Christine thread:1386